1
TITLE: LATIN SQUARES AND THEIR BRUHAT ORDER
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz; Domingos Salomao;
SOURCE: CONTRIBUTIONS TO DISCRETE MATHEMATICS, VOLUME: 15, ISSUE: 1, PUBLISHED: 2020
INDEXED IN: WOS
2
TITLE: Matrices in A(R, S) with minimum t-term ranks  Full Text
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz; Susana C Palheira;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 586, PUBLISHED: 2020
INDEXED IN: Scopus WOS
3
TITLE: On a conjecture concerning the Bruhat order  Full Text
AUTHORS: Fernandes, Rosario ; Henrique F Cruz; Domingos Salomao;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 600, PUBLISHED: 2020
INDEXED IN: WOS
4
TITLE: Reciprocal matrices: properties and approximation by a transitive matrix
AUTHORS: Natalia Bebiano; Fernandes, Rosario ; Susana Furtado;
SOURCE: COMPUTATIONAL & APPLIED MATHEMATICS, VOLUME: 39, ISSUE: 2, PUBLISHED: 2020
INDEXED IN: Scopus WOS
5
TITLE: Classes of (0,1)-matrices Where the Bruhat Order and the Secondary Bruhat Order Coincide
AUTHORS: Fernandes, Rosario ; da Cruz, HF; Salomão, D;
SOURCE: Order, PUBLISHED: 2019
INDEXED IN: Scopus
6
TITLE: On the Bruhat order of labeled graphs  Full Text
AUTHORS: Richard A Brualdi; Fernandes, Rosario ; Susana Furtado ;
SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 258, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef: 3
IN MY: ORCID
7
TITLE: Corrigendum to “Maximal doubly stochastic matrix centralizers” [Linear Algebra Appl. 532 (2017) 387–396] (S0024379517303932) (10.1016/j.laa.2017.06.029))
AUTHORS: da Cruz, HF; Dolinar, G; Fernandes, Rosario ; Kuzma, B;
SOURCE: Linear Algebra and Its Applications, VOLUME: 555, PUBLISHED: 2018
INDEXED IN: Scopus
IN MY: ORCID
8
TITLE: Multiplicities of distance Laplacian eigenvalues and forbidden subgraphs  Full Text
AUTHORS: Fernandes, Rosario ; Maria Aguieiras A de Freitas; Celso M da Silva; Renata R Del Vecchio;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 541, PUBLISHED: 2018
INDEXED IN: WOS CrossRef: 2
IN MY: ORCID
9
TITLE: The number of P-vertices in a matrix with maximum nullity  Full Text
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 547, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
10
TITLE: Maximal doubly stochastic matrix centralizers  Full Text
AUTHORS: Henrique F da Cruz; Gregor Dolinar; Fernandes, Rosario ; Bojan Kuzma;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 532, PUBLISHED: 2017
INDEXED IN: WOS CrossRef: 1
IN MY: ORCID
Page 1 of 4. Total results: 40.